# SDR GLBA20091031A

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 28,541 hours, 33,891 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg Dwnlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT UPON APPROACH NEITHER THE LETTER "R" OR THE LETTER "H" GREEN LIGHTS ILLUMINATED ON THE RT SIDE UPON GEAR EXTENSION NOR WITH THE MANUAL EXTENSION PROCEDURE. MX FOUND THE RT MLG ACTUATOR DOWNLOCK SWITCH CONNECTOR NOT CONNECTED PROPERLY.  MX RE-SECURED CONNECTOR. REFERENCE MM 32-31-10 C.  MX PERFORMED TWO EXTENSION RETRACTION CHECKS WHICH WERE GOOD.
